Group photo
Author:
1GRNTHMB's Photo 1GRNTHMB Posts: 4,791
3/26/12 10:35 A

My SparkPage
Send Private Message
Reply
I am not taking either. The Methotrixate they did not want me to take because of the asthma which it supposedly aggravates.

Mark
Leader: Gluten Free and Healthy
teams.sparkpeople.com/gfh

Co Leader: Ankylosing spondylitis is anky-losing bad habits!
teams.sparkpeople.com/as


 current weight: 199.0 
248
235.75
223.5
211.25
199
HALF2EAT's Photo HALF2EAT Posts: 253
3/22/12 5:18 P

My SparkPage
Send Private Message
Reply
You are so welcome & thank you! I hate being so tired all of the time. For me it's one of the worst symptoms. I definitely recommend the methotrexate. They will do labs every month to keep a close eye on your liver functions as well as other cell counts. If at any time they feel you need to stop the methotrexate they'll call you and you can start it again at a later date...normally just a couple of weeks. What did they say about the sinus infections? Not that I would like to take more meds but is there a nasal spray or something you can use to help? Talk to you soon.

emoticon
Erin

Make it a Great Day!!
erin :)
co-leader- ankylosing spondylitis
http://www.sparkpeople.com/myspark/gro
ups_individual.asp?gid=24962


 Pounds lost: 19.0 
0
4.75
9.5
14.25
19
ZTAKAHASHI's Photo ZTAKAHASHI Posts: 1
3/17/12 3:48 P

My SparkPage
Send Private Message
Reply
Thank you for this thread! It's so good to know that there are other Spark members dealing with the pain and fatigue that I have. I just checked into Spark People after more than year, and it's good to be back. You all help me feel more upbeat about my health.

I've been taking Simponi since November and my doctor has suggested I consider methotrexate as well. I took Enbrel for 8 years before Simponi. I've had more colds and sinus infections since switching to Simponi, so I'm wary of adding methotrexate, but at the same time I still have a lot of pain. Any advice?

 October Minutes: 0
0
180
360
540
720
HALF2EAT's Photo HALF2EAT Posts: 253
3/17/12 12:18 P

My SparkPage
Send Private Message
Reply
After using the Simponi & Methotrexate combo for over a year now I am feeling much better! I haven't noticed many side effects, aside from nausea, but they are out there, Just like many other drugs you must read all of the side effects possible. I did notice the scariest- it can cause cancer! Is it worth it? So far yes but it does seem to be a huge gamble...

Erin

Make it a Great Day!!
erin :)
co-leader- ankylosing spondylitis
http://www.sparkpeople.com/myspark/gro
ups_individual.asp?gid=24962


 Pounds lost: 19.0 
0
4.75
9.5
14.25
19
KHELIA's Photo KHELIA SparkPoints: (6,224)
Fitness Minutes: (2,716)
Posts: 194
3/22/11 5:31 A

My SparkPage
Send Private Message
Reply
Erin -

How about the side effects?


 current weight: 232.0 
238
230.75
223.5
216.25
209
HALF2EAT's Photo HALF2EAT Posts: 253
3/18/11 3:03 P

My SparkPage
Send Private Message
Reply
I am curious, out of us all, who is using the Simponi and Methotrexate combo? I have been since September 2010 and have seen many improvements!

emoticon

Erin

Make it a Great Day!!
erin :)
co-leader- ankylosing spondylitis
http://www.sparkpeople.com/myspark/gro
ups_individual.asp?gid=24962


 Pounds lost: 19.0 
0
4.75
9.5
14.25
19
Page: 1 of (1)  

Report Innappropriate Post

Other Ankylosing spondylitis is anky-losing bad habits! General Team Discussion Forum Posts

Topics:
Last Post:



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x24962x40642019

Review our Community Guidelines